# SDR DALA13025090857

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 82,294 hours, 81,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 23-26 FAILED TO ILLUMINATE.  REPLACED FAULTY EMERGENCY POWER SUPPLY IAW AMM 33-53.  OPS CHECKED NORMAL.  OK FOR SERVICE.
